# SDR IPXA1170437

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT FAILS OPS TEST.  R & R EMERGENCY LIGHT POWER SUPPLY UNIT IAW AMM 33-51-14-04. OPS CHECKED NORMAL.
